Dolomed Tablet 10's
COM-COMED CHEMICAL PRIVATE LTD
IBUPROFEN-400MG + PARACETAMOL-500MG
Dolomed Tablet 10's
Dolomed Tablet 10's belongs to a class of painkillers called as non-steroidal anti-inflammatory drugs (NSAIDs). It relieves symptoms of muscle pain, arthritis pain, dysmenorrhea (painful periods or menstrual cramps), dental pain and reduces fever. Pain can be temporary (acute) or long-lasting (chronic) in nature. Acute pain is for a short time caused by damage to the tissues of the muscle, bone, or other organs. While, chronic pain lasts for a long duration and is caused due to pathologies like nerve damage, osteoarthritis etc. Besides this it is also useful for dental pain which can occur due to damage to the tooth nerve, infection, decay, extraction or injury.
Dolomed Tablet 10's is composed of two medicines namely Ibuprofen and Paracetamol. Ibuprofen is known to have an analgesic and anti-inflammatory effect for reducing mild to moderate pain. It works by blocking the effect of a chemical known as prostaglandin responsible for inducing pain and inflammation in our body. Paracetamol acts as a mild analgesic and antipyretic (fever reducer). It lowers the elevated body temperature and mild pain by inhibiting the synthesis of a chemical messenger (prostaglandin) and by promoting heat loss (through sweating) that helps reset the hypothalamic thermostat. Together all these two medicines help in reducing mild to moderate pain in a shorter duration.
Dolomed Tablet 10's can be taken with or after the meal. If stomach upset or irritation occurs, it is advisable to take Dolomed Tablet 10's with food or milk. It should be swallowed whole with a glass of water. Do not crush or chew the tablets. Do not take Dolomed Tablet 10's if your pain lasts for more than ten days or fever lasting for more than three days. Do not take double dose if you missed one dose. Like all medicines, Dolomed Tablet 10's may cause side effects, although not everybody gets them. Stop taking this medicine if you experience symptoms like tightness of the chest, breathing difficulties, fever, skin rashes, increased heart rate and or in case of any signs of hypersensitivity.
Do not take Dolomed Tablet 10's if you are allergic to painkillers like aspirin, ibuprofen, naproxen, or diclofenac. It is not recommended for use in children, people with liver disease, heart disease or gastric ulcers/bleeding problems. Dolomed Tablet 10's may be associated with a small increase in the risk of heart attack (myocardial infarction). Avoid consumption of alcohol as it may damage your liver and cause increased side effects on taking this drug. Consult your doctor if your symptoms of pain, inflammation, and fever do not disappear even after ten days.
Muscle pain, Arthritis pain, Headache, Migraine, Backache, Dental pain, Fever
Store in a cool and dry place away from sunlight
Most of the side effects of Dolomed Tablet 10's do not require medical attention and gradually resolve over time. The most common side effect of Dolomed Tablet 10's are thrombocytopenia (low level of platelets), neutropenia/leucopenia (low white blood cells), skin rashes (urticaria), peptic ulcers, gastrointestinal bleeding, nausea, vomiting, diarrhea, flatulence, constipation, dyspepsia, abdominal pain, colitis (inflammation of the intestine) and Crohn's disease (inflammatory bowel disorder). These side effects are for a short time interval. However, if these side effects persist reach out to the doctor.
Caution is advised in people with underlying sensitivity to aspirin and other pain killers. Dolomed Tablet 10's is contraindicated in children below 12 years of age under 40 kg of weight. If treatment is required for more than 3 days consult your doctor. Dolomed Tablet 10's should be taken with caution if you have an allergy to paracetamol, ibuprofen, aspirin, or other pain killers, highly sensitive reactions (asthma, lip/face/throat swelling), existing stomach ulcer or bleeding associated pain killers, blood clotting disorder, heart diseases (like congestive heart failure), kidney disease, peptic ulcer, other active bleeding (like brain stroke bleeding), and severe dehydration (due to vomiting, diarrhoea). Liver damage might occur if taken for a longer duration as it contains paracetamol. The skin should be closely monitored as skin allergic reactions like Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN) have been reported with the use of Dolomed Tablet 10's. Blood pressure and cardiovascular (heart) status should be monitored closely during the treatment with Dolomed Tablet 10's especially in people affected with high blood pressure and who had a history of heart failure.
Taking Dolomed Tablet 10's with alcohol may cause dizziness or drowsiness. Besides this, it can also damage your liver if taken for a longer duration. So, avoid or limit intake of alcoholic beverages with Dolomed Tablet 10's.
Use of Dolomed Tablet 10's during pregnancy is not recommended as taking this medicine during the last 3 months of pregnancy may harm the unborn baby.
Take Dolomed Tablet 10's only if prescribed by your doctor.
After taking Dolomed Tablet 10's you may notice dizziness, sleepiness, drowsiness or fatigue as it contain paracetamol which causes sedation. So, in this you should stop taking Dolomed Tablet 10's and contact your doctor.
Dolomed Tablet 10's to be taken with caution, especially if you have a history of liver disease. Dose may have to be adjusted by your doctor.
Dolomed Tablet 10's to be taken with caution, especially if you have a history of Kidney diseases/conditions. Dose may have to be adjusted by your doctor.
This item is Not Returnable.
Expires on or after - September 2021
No, Dolomed Tablet 10's should not be taken as a long term medication as it may lead to stomach ulcers/bleeding and kidney problems. For best results of Dolomed Tablet 10's, take it in doses and duration mentioned by your doctor.
No, it is not advisable to take Dolomed Tablet 10's with depression medication. Please inform your doctor if you are taking depression medicine before starting Dolomed Tablet 10's.
Yes, Dolomed Tablet 10's is a short term medication and if you feel better you can stop taking Dolomed Tablet 10's, but only after consulting your doctor.
Dolomed Tablet 10's is known to be contra-indicated in patients with allergy to painkillers (NSAIDs) or any of the components or excipients of this medicine. Its use should also be avoided in patients with history of stomach ulcer and kidney/liver disease.
Yes, Dolomed Tablet 10's is known to cause dizziness. If you feel dizzy, please take rest and also avoid driving while you take Dolomed Tablet 10's as it can be harmful.
No, Dolomed Tablet 10's is not indicated for stomach pain. Also, If you have stomach pain post ingestion it may be a sign of stomach ulcer, or gastric bleeding. Do not take Dolomed Tablet 10's in this condition. It is better to inform your doctor in case of stomach pain post ingestion of this medication.
It depends on whether your cough and cold pills contain ibuprofen and paracetamol or not. If it contains these two medicines, do not take it. It may lead to overdosage, thereby producing unpleasant side effects. Consult your doctor before taking it in such cases.
Dolomed Tablet 10's is known to cause stomach upset in some cases. So, please take Dolomed Tablet 10's with a meal or a glass of milk to avoid upset stomach.
2nd Floor, Sun Plaza-I, Nr. Vadsar Bridge, GIDC Road, Makarpura, Vadodara - 390 010
10 Tablet in 1 Strip